Previous |  Up |  Next


Title: Note on the congruences $2^{p-1}\equiv 1\pmod {p^2}$, $3^{p-1}\equiv 1\pmod {p^2}$, $5^{p-1}\equiv 1\pmod {p^2}$ (English)
Author: Jakubec, Stanislav
Language: English
Journal: Acta Mathematica et Informatica Universitatis Ostraviensis
ISSN: 1211-4774
Volume: 6
Issue: 1
Year: 1998
Pages: 115-120
Category: math
MSC: 11A05
MSC: 11A07
MSC: 11R18
idZBL: Zbl 1024.11002
idMR: MR1822520
Date available: 2009-01-30T09:06:17Z
Last updated: 2013-10-22
Stable URL:
Reference: [1] Z. I. Borevič I. R. Šafarevič: Teorija čisel.Nauka, Moskva, 1972. MR 0352038
Reference: [2] W. Narkiewicz: Elementary and analytic theory of algebraic numbers.Polish Scientific publisher, Warszawa and Springer Verlag Heidelberg, 1990. Zbl 0717.11045, MR 1055830


Files Size Format View
ActaOstrav_06-1998-1_13.pdf 897.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo